File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Generalized H∞ model reduction for stable two-dimensional discrete systems

TitleGeneralized H∞ model reduction for stable two-dimensional discrete systems
Authors
Issue Date2016
Citation
Multidimensional Systems and Signal Processing, 2016, v. 27 n. 2, p. 359-382 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/227360

 

DC FieldValueLanguage
dc.contributor.authorLi, X-
dc.contributor.authorLam, J-
dc.contributor.authorCheung, KC-
dc.date.accessioned2016-07-18T09:10:00Z-
dc.date.available2016-07-18T09:10:00Z-
dc.date.issued2016-
dc.identifier.citationMultidimensional Systems and Signal Processing, 2016, v. 27 n. 2, p. 359-382-
dc.identifier.urihttp://hdl.handle.net/10722/227360-
dc.languageeng-
dc.relation.ispartofMultidimensional Systems and Signal Processing-
dc.titleGeneralized H∞ model reduction for stable two-dimensional discrete systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.emailCheung, KC: kccheung@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.authorityCheung, KC=rp01322-
dc.identifier.doi10.1007/s11045-014-0306-3-
dc.identifier.hkuros259416-
dc.identifier.volume27-
dc.identifier.issue2-
dc.identifier.spage359-
dc.identifier.epage382-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats